Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy rash that began on legs, spreading to chest, sternum. Had an IUD removed, started mini pill. Any relation ?

I recently started getting a rash. It began on my leg with two medium sized red dots, itchy-ish. It moved to my other leg and now I woke up with 5 dots on my chest and two on my sternum.
I recently had an IUD removed and started on a mini pill. I thought that might be it but now I am on my week off with the mini pill and the rash keeps popping up.
I have used the same laundry detergent for 2 years now and no one else in my home (husband or daughter) has this rash. So I have ruled out any bugs.

Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Going by the way the rash has presented with discrete itchy spots, looks like it can be some sort of eczema or it can be vector(bed bug) dermatitis or...It doesnt look like it is something related to the minipill that you were taking....So you can practice some general precautions like....applying a soothing ointment like calamine lotion over the lesions and keeping them clean ...and take some antihistamines along to relieve the itching ,,,but if inspite of these, the lesions continue to inrease, then consult a skin specialist for proper assessment and management...

Hope it helps
Dr Geetika Paul
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor